I've been taking Exforge 10/320/25 since August '10, and I am rapidly losing my hair each time I comb it. I've always had a thick full head of hair however, not anymore! I've read all of the reviews and haven't seen any mention of this as a side-effect of this medication...
It is unfortunate that none of the users have responded and I realize this answer is very late ... but yes, alopecia (hair loss) is a known side effect of Exforge.
Dermatologic side effects including flushing, pruritus, rash, hyperhidrosis, exanthema, eczema, alopecia, and erythema multiforme have been reported.
I am 33 and have been taking Exforge for about 3 years and feel like I'm going to be bald soon.
I have Hashimitos Thyroiditis, insulin Resistance and Hypertension and I was beginning to think I had no hope.
Tell me, since your post have you stopped Exforged and noticed an improvement?
- Exforge Information for Consumers
- Exforge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exforge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 10 Oct 2010 • 1 answer
I'm taking Methylprednisolone 4mg dosepk. I've noticed my hair is shedding more than usual. Can the?
Posted 6 Sep 2015 • 1 answer
Posted 28 Feb 2016 • 2 answers
Posted 22 Sep 2016 • 0 answers